# SDR 29GA30152112413

- Difficulty date: November 24, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N420XJ
- Make and model: Saab 340B
- Aircraft serial: 340B420
- Aircraft time: 31,906 hours, 35,628 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gas Cylinder
- Part number: 900050
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSTAIR DOOR DIFFICULT TO EXTEND.  REPLACED ENTRANCE STAIR HANDRAIL GAS SPRING ASSEMBLY.
